# SDR DXTA2015012605968

- Difficulty date: January 23, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N897QS
- Make and model: Raythn HAWKER900XP
- Aircraft serial: HA0014
- Aircraft time: 3,868 hours, 2,736 cycles
- Engine: Hnywl TFE73150R
- Engine time: 3,892 hours, 2,855 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overspeed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

NR 2 ENGINE OVERSPEED 105.1 N1. FL400, ISA + 4, MACH.75 THROTTLE DID NOT CONTROL ENGINE.  OVERSPEED SELECTED ON NR 2 ENGINE COMPUTER.  PILOT MANUALLY SHUTDOWN ENGINE.  PUNGENT OIL ODOR JUST PRIOR TO ENGINE SHUTDOWN. TROUBLESHOT CAUSE OF NR 2 ENGINE N1 OVERSPEED: PERFORMED VISUAL INSPECTION OF ENGINE WITH NO FAULT FOUND. PERFORMED DEEC DOWNLOAD AND FOUND THE FCU PLA CIRCUIT FAILED, N1 OVERSPED TO 106.67 FOR 12.4 SEC, AND THE ITT OVER TEMPED TO 1016.44 FOR 4.5 SEC. THE N1 WAS A TYPE 2 FAULT REQUIRING THE ENGINE TO BE REMOVE AND SENT TO A SHOP FOR A OVER SPEED INSPECTION. REMOVED ENGINE  S/N P-122166. INSTALLED RENTAL ENGINE MODEL TFE731-50R-1H S/N P-122281. DONWLOAD AND UPDATE ENGINE DEEC WITH CURRENT ENGINE S/N AND N1 COMPENSATOR SETTING AS REQUIRED. N1 COMPENSATOR MANUAL. NOTE: PERFORMED ALL FINAL BLEED AIR AND FLUID LEAK CHECKS AT OR ABOVE 70% N1 UNLESS OTHERWISE SPECIFIED BY MANUFACTURER'S MAINTENANCE PUBLICATION.
